# SDR HNAA2012051400772

- Difficulty date: May 14, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N815EX
- Make and model: Dhav DHC8102
- Aircraft serial: 321
- Aircraft time: 49,072 hours, 53,883 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Servo
- Part number: 7002260722
- Part serial: 053161
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

APPROXIMATELY FIVE SECONDS BETWEEN ELEVATOR COMMAND AND ELEVATOR REACTION.  FOUND ELEVATOR SERVO MOTOR TIGHT.  R & R ELEVATOR SERVO IAW -8 MM 22-13-00.  OPS CHECKED SERVO IAW MM 22-10-01 USING STARDARD MX ENGAGING A/P ON GROUND, GOOD.
